# SDR SIMA20131219004

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,414 hours, 31,744 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3417 BLEED 2 LEAK WARNING MSG WING ANTI-ICE FAIL IN FLIGHT.  DECLARED EMERGENCY LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FUSELAGE BLEED LEAK CHECK IAW AMM 36-00-00.  FOUND LEAK AT JOINT 24 AS LABELED IN AMM 36-11-00 & REPLACED SEALS IAW AMM 36-11-00.  LEAK CHECKED GOOD AT 250 PSI IAW AMM, NO OTHER LEAKS NOTED.
